MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM

ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Model Number 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.
 
Event or Problem Description
It was reported that the device is sharp-edged and cloudy.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19503383
Report Number1220246-2024-05466
Device Sequence Number7925984
Product Code GCJ
UDI-Device Identifier00888867029729
UDI-Public00888867029729
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Device Catalogue NumberAR-3351-1030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown